# SDR SWAA2015032837910

- Difficulty date: March 14, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT IDENTIFIER ASSEMBLY CRACKED.  R & R R1 DOOR EMER EXIT IDENTIFIER ASSEMBLY IAW MM.
